# SDR ASAA2018012323277

- Difficulty date: January 23, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 39,125 hours, 11,820 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10470
- Condition: Faulty
- Location: Ac Bay
- Part time: 37,399 hours, 11,852 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK LIGHT COMES ON WHEN RECALL PUSHED AND GOES OUT WHEN RESET WITH MASTER CAUTION. GROUNDED - YES. RELEASED PER MEL 21-32B RT HAND PACK CONTROL SYSTEM INOP. NR 2 ZONE CONT LOGS TCV FAULT. PERFORMED RT PACK BITE TEST REF AMM 21-61-00. REMOVED AND REPLACED TCV AT RT PACK REF AMM 21-51-10. OPS CHECK GOOD. CLEARS MEL 21-32B.
